ISSN : 2319-7323




INTERNATIONAL JOURNAL OF COMPUTER SCIENCE ENGINEERING


Open Access

ABSTRACT

Title : A study of equilibrium states of homogeneous turbulence submitted to an inclined shear
Authors : Lamia THAMRI NAFFOUTI, Mounir BOUZAIANE, Taieb LILI
Keywords : Second order models, Asymptotic equilibrium states, Stratified turbulence, Inclined shear.
Issue Date : November 2012
Abstract : The aim of this work is to compare the prediction of several second order models in the results of direct numerical simulations of Jacobitz [1]. The second order models retained for this work are the classic models of Launder, Reece and Rodi (LRR) [2], Craft and Launder (CL) [3,4], Shih and Lumley (SL) [5] and the Speziale, Sarkar and Gatski (SSG) model [6]. The main objective is the prediction of the equilibrium states of dimensionless parameters characterizing the homogeneous flows considered and for a turbulence submitted to an inclined shear ( ). A non dimensional form of the evolution equations have been obtained after modelling and introducing kinematics and scalars dimensionless parameters. A fourth order Runge–Kutta method is used for the integration of the modeled differential equations sumitted to the initial conditions of the results of direct numerical simulations of Jacobitz. A general tendency to asymptotic equilibrium states for the dimensionless parameters has been observed.
Page(s) : 126-139
ISSN : 2319-7323
Source : Vol. 1, No.2